I had Nexplanon inserted last July in 2014, it is now June 2015 and I am starting to get loads of the side effects. Constant periods, acne, weight gain. After almost a year of no symptoms what so ever and no periods. I was told to give the implant three months for my body to adjust before making the decision of whether or not it was good for me, obviously having no side effects and periods I thought it was fantastic, but now, almost a year later I am starting to experience all these negative effects? I am currently traveling and will not be back in England for at least the next year maybe longer and I am with my boyfriend, so confused on what to do! Thanks!
Many people experienced the same side effects as you have, they just had them happen much earlier on. I read a lot of reviews but didn't find one where the side effects were as delayed as yours. I don't know why yours are so much delayed. Here's a link if you would like to look through what other people have to say about Nexplanon:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2013 • 2 answers
Updated 9 Mar 2017 • 1 answer
Updated 16 Sep 2016 • 1 answer
Updated 7 Aug 2017 • 1 answer
Updated 27 Oct 2017 • 1 answer